# SDR HEEA0012334

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Tube
- Part number: 407040623101
- Condition: Gouged
- Location: Flare
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TUBE FLARE HAS DEEP GOUGE.
